# SDR CA150319003

- Difficulty date: March 11, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bearing
- Condition: Failed
- Location: Nr 4 Wheel
- Part time: 97 hours
- Component: Wheel, Bfgoodrich
- Component part number: 315731
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) NR 4 WHEEL ASSY DEPARTED DURING TAKEOFF. UPON LANDING THE ACFT ROLLED OUT AND VEERED OFF THE RUNWAY ABOUT 10 METERS.  ACFT WAS TOWED BACK ONTO THE HARD SURFACE.  NO IMMEDIATELY APPARENT DAMAGE OTHER THAN THE AFFECTED AREA .  THE REMAINING WHEEL WAS INTACT.
